Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Milwaukee, WI

May 7, 2024Milwaukee County, Racine County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 7, 2024, 3:14 PM CDT for Milwaukee County, Racine County, Waukesha County, Wisconsin. It was in force for 29 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 3:14 PM CDT (20:14 UTC)
Expired
May 7, 2024, 3:43 PM CDT
In force
29 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Milwaukee County, WI, Racine County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 3:30 PM CDTHAIL 0.751 S South Milwaukee, WIReport of dime sized hail relayed via mPING. Time estimated from radar.
May 7, 3:30 PM CDTHAIL 0.751 S South Milwaukee, WIReport of dime sized hail relayed via mPING. Time estimated from radar.
May 7, 3:30 PM CDTHAIL 11 S Oak Creek, WIReport from mPING: Quarter (1.00 in.).
May 7, 3:30 PM CDTHAIL 11 S Oak Creek, WIReport from mPING: Quarter (1.00 in.).
May 7, 3:30 PM CDTHAIL 11 S South Milwaukee, WI
May 7, 3:30 PM CDTHAIL 11 S South Milwaukee, WI
May 7, 3:30 PM CDTHAIL 1South Milwaukee, WIPhotos of measured 1in hail from spotter on Facebook.
May 7, 3:30 PM CDTHAIL 1South Milwaukee, WIPhotos of measured 1in hail from spotter on Facebook.
May 7, 3:30 PM CDTHAIL 1.25South Milwaukee, WIPhotos of hail provided via email.
May 7, 3:30 PM CDTHAIL 1.25South Milwaukee, WIPhotos of hail provided via email.
May 7, 3:31 PM CDTHAIL 0.752 W Oak Creek, WIReport from mPING: Dime (0.75 in.).
May 7, 3:31 PM CDTHAIL 0.752 W Oak Creek, WIReport from mPING: Dime (0.75 in.).
May 7, 3:31 PM CDTHAIL 1.5Oak Creek, WIPicture with measurement shown on WISN 12.
May 7, 3:31 PM CDTHAIL 1.5Oak Creek, WIPicture with measurement shown on WISN 12.
May 7, 3:32 PM CDTHAIL 1.251 E Oak Creek, WIReport from mPING: Half Dollar (1.25 in.).
May 7, 3:32 PM CDTHAIL 1.251 E Oak Creek, WIReport from mPING: Half Dollar (1.25 in.).
May 7, 3:36 PM CDTHAIL 12 S Oak Creek, WIReport from mPING: Quarter (1.00 in.).
May 7, 3:36 PM CDTHAIL 12 S Oak Creek, WIReport from mPING: Quarter (1.00 in.).
May 7, 3:42 PM CDTHAIL 11 W South Milwaukee, WIReport from mPING: Quarter (1.00 in.).
May 7, 3:42 PM CDTHAIL 11 W South Milwaukee, WIReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:28 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WUUS53 KMKX 072014
SVRMKX
WIC079-101-133-072100-
/O.NEW.KMKX.SV.W.0039.240507T2014Z-240507T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
314 PM CDT Tue May 7 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northwestern Racine County in southeastern Wisconsin...
  Southeastern Waukesha County in southeastern Wisconsin...

* Until 400 PM CDT.

* At 313 PM CDT, a severe thunderstorm was located near Wind Lake,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy,
  Greendale, St. Francis, Hales Corners, Franklin, Wind Lake,
  Raymond, Waterford North, Caledonia, Waterford, North Cape, and
  Milwaukee South Shore Park.

Other landmarks included are the following Locations Boerner
Botanical Gardens and General Mitchell International Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.

&&

LAT...LON 4272 8817 4285 8825 4300 8788 4296 8785
      4286 8783 4285 8782 4285 8783 4283 8781
TIME...MOT...LOC 2013Z 239DEG 33KT 4279 8811 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
3 follow-up statements
151 
WWUS53 KMKX 072028
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Tue May 7 2024

WIC133-072038-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-240507T2100Z/
Waukesha WI-
328 PM CDT Tue May 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.

LAT...LON 4277 8801 4293 8806 4300 8788 4296 8785
      4286 8783 4285 8782 4285 8783 4283 8781
TIME...MOT...LOC 2028Z 239DEG 33KT 4286 8795 

$$

WIC079-101-072100-
/O.CON.KMKX.SV.W.0039.000000T0000Z-240507T2100Z/
Milwaukee WI-Racine WI-
328 PM CDT Tue May 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN MILWAUKEE AND NORTH CENTRAL RACINE COUNTIES...

At 328 PM CDT, a severe thunderstorm was located over Oak Creek,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy, Greendale,
St. Francis, Hales Corners, Franklin, Raymond, Caledonia, and
Milwaukee South Shore Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4277 8801 4293 8806 4300 8788 4296 8785
      4286 8783 4285 8782 4285 8783 4283 8781
TIME...MOT...LOC 2028Z 239DEG 33KT 4286 8795 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
135 
WWUS53 KMKX 072034
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
334 PM CDT Tue May 7 2024

WIC079-101-072100-
/O.CON.KMKX.SV.W.0039.000000T0000Z-240507T2100Z/
Milwaukee WI-Racine WI-
334 PM CDT Tue May 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN MILWAUKEE AND NORTHERN RACINE COUNTIES...

At 333 PM CDT, a severe thunderstorm was located over Oak Creek,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public. Quarter inch hail was reported in Oak Creek. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milwaukee, Oak Creek, South Milwaukee, Cudahy, St. Francis,
Caledonia, and Milwaukee South Shore Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4280 8792 4298 8794 4300 8788 4296 8785
      4286 8783 4285 8782 4285 8783 4283 8781
TIME...MOT...LOC 2033Z 239DEG 33KT 4289 8789 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
682 
WWUS53 KMKX 072043
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
343 PM CDT Tue May 7 2024

WIC079-101-072053-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-240507T2100Z/
Milwaukee WI-Racine WI-
343 PM CDT Tue May 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILWAUKEE AND
NORTHERN RACINE COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.

LAT...LON 4280 8792 4298 8794 4300 8788 4296 8785
      4286 8783 4285 8782 4285 8783 4283 8781
TIME...MOT...LOC 2040Z 239DEG 33KT 4294 8778 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:14 PM CDT, 0 minutes earlier. Its key messages:

  • Showers and thunderstorms continue this morning. Additional showers and thunderstorms will redevelop this afternoon and evening, a few of which could be strong to severe.
  • Small craft conditions are expected today.
  • Showers and thunderstorms are possible Wednesday afternoon through Thursday.
Area forecast discussion, May 7, 3:14 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
314 PM CDT Tue May 7 2024

.KEY MESSAGES...

- Showers and thunderstorms continue this morning. Additional
  showers and thunderstorms will redevelop this afternoon and
  evening, a few of which could be strong to severe.

- Small craft conditions are expected today.

- Showers and thunderstorms are possible Wednesday afternoon
  through Thursday.

&&

.SHORT TERM...
Issued 314 PM CDT Tue May 7 2024

Tonight through Wednesday night:

Periods of rain and thunderstorms will continue across southern
Wisconsin through this evening. The window for severe
thunderstorms will be over the next couple or hours with the
best chances across southeastern Wisconsin. The warm front is
currently snaking across far southern Wisconsin. This is the
area that highlights the best threat for strong to severe
storms. Far southeast Wisconsin is also right along the better
CAPE and effective bulk shear gradient which will give those
areas the best chance for any type of supercellular
development. Storms that ride along the warm front will have the
best potential for any brief tornadoes over the next couple
hours. The warm front will provide the surge of winds and just
enough of a change in direction to be able to actualize any
brief spin ups. Steep mid level lapse rates, upper level
synoptic support, and the warm/moisture air advection across our
forecast area make hail the primary threat. Can't rule out some
isolated damaging winds especially with any thunderstorms
quickly collapses.

Additional showers and thunderstorms are expected to develop
later this afternoon and evening. As the environment becomes
more worked over due to the ongoing rain/storms the chances for
any strong to severe thunderstorms will decrease. The rain
chances will persist until the warm/occluded front moves out
over Lake Michigan late this evening. Overnight tonight, dry
weather is expected. The dry conditions will be short lived as
additional rain and storms are expected Wednesday afternoon and
evening.

For rain and storms Wednesday, the potential for strong to
severe storms is very low. This will largely be in part to the
easterly winds and the mid level lift/support remaining south of
the state. An upper level trough will swing through the region
providing some lift and there will be some decent moisture.
Overall looking more like a stratiform type of set up with
southern Wisconsin remaining on the northern side of the mid and
sfc level troughing. The easterly winds look to undercut any
potential for warmer air to move in near the surface as well
which will keep any rain/storm elevated. So while there will be
rain and a few claps of thunder, severe weather is not
anticipated. Rain is likely to linger into the overnight hours
Wednesday.

Patterson

&&

.LONG TERM...
Issued 314 PM CDT Tue May 7 2024

Thursday through Tuesday:

Rain is expected to continue through Thursday afternoon (50-60%)
as mid-level cyclonic flow associated a shortwave trough and
surface low pressure across Indiana and Ohio propagate eastward.
Mid- level lapse rates of 5-6 C/km and mid-level CAPE values
upwards of 100 J/kg combined with the synoptic scale influences
across southern Wisconsin may give rise to a few rumbles of
thunder on Thursday mainly along the Wisconsin/Illinois border,
but primarily rain is expected especially into the afternoon.

Heading into the weekend and early next week, a fairly unsettled
pattern develops across the upper midwest with multiple mid-level
shortwave troughs and ridges propagating across Wisconsin. Brief 500hPa
ridging and warm air advection on Friday is expected across the
state throughout the morning and early afternoon, allowing for
quiet weather conditions Friday morning. A 500hPa shortwave
trough and cold air advection will quickly follow this ridge
providing synoptic scale ascent and steepening lapse rates such
that showers and thunderstorms develop across southern Wisconsin
Friday afternoon into Saturday morning (30-40%). A surface low is
expected to develop across southern Ontario in response to the
upper-level wave and sink southward across Lake Michigan providing
for additional shower and thunderstorm development Saturday
afternoon. Another brief 500hPa ridge then builds across Wisconsin
again on Sunday.

Model guidance begins to diverge in their solutions on
Monday as another mid-level shortwave trough traverses the upper
midwest through early next week.

Falkinham

&&

.AVIATION...
Issued 314 PM CDT Tue May 7 2024

MVFR to LIFR conditions are expected today across southern
Wisconsin through this evening. Ceilings around 2000 ft to 500
ft are expected to persist through this evening until the
warm/occluded front has moved east out of the state. Periods of
rain/storms will develop this afternoon and early evening
bringing a couple round visibilites with the rain which will be
around 2-4 SM. Strong to severe storms will be possible this
afternoon. This evening the potential for strong to severe
storms will diminish as the environment becomes more worked
over. Tonight through Wednesday morning dry weather is expected
behind the frontal boundary. Skies are expected to briefly clear
tonight bringing a return to VFR conditions. Clouds will return
Wednesday late morning/early afternoon ahead of another round of
rain and storms.

Lingering east to southeast winds this afternoon will become
southwesterly by late this evening behind the occluded front.
Overnight winds become lighter and variable, eventually becoming
easterly again by Wednesday afternoon.

Patterson

&&

.MARINE...
Issued 314 PM CDT Tue May 7 2024

Breezy east to southeast winds will prevail through much of
Wednesday as a low around 29.1 inches lingers over the northern
Great Plains. Periods of showers ans thunderstorms will continue
through this evening. A few storms occlude be strong with gusty
winds and hail, particularly this afternoon and early this
evening. Best chance for strong to severe storms will be across
the southern third of the Lake. Fog has begun to develop across
the central third of the lake as warm moist air surges
northward. The best chances for fog development will be for open
water zones north of the warm front through this evening. Winds
will shift to northeast over the lake Wednesday afternoon and
evening as a second area of low pressure around 29.5 inches pass
south of Lake Michigan. Additional periods of showers and
thunderstorms are possible from Wednesday evening through
Thursday, with conditions drying out Thursday night. Northerly
winds will persist through Friday morning, prior to turning out
of the southwest on Friday afternoon as a 29.7 inch low pressure
moves across Ontario. Gales are not anticipated through the
duration of the period.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
     Tuesday.

     Dense Fog Advisory...LMZ366-LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-
     LMZ868-LMZ870-LMZ872-LMZ874 until 10 PM Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 7, 2:32 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
232 PM CDT Tue May 7 2024

WIZ046-047-051-052-056>060-062>072-081945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
232 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Periods of showers and thunderstorms are expected through the
evening hours tonight. A few storms could become strong to severe,
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional showers and storms are expected from late Wednesday
afternoon through Thursday. Widespread strong to severe storms are
not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tonight.

LMZ643>646-081945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
232 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A combination of easterly winds and waves will support small craft
conditions today. A Small Craft Advisory is in effect until 7 PM.

Periods of showers and storms are expected through tonight. A few
storms could become strong this afternoon and evening with gusty
winds and hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Additional showers and storms are expected late Wednesday evening
through Thursday. Winds will approach small craft levels on
Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-081945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
232 PM CDT Tue May 7 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Periods of showers and storms are expected through tonight. A
few storms could become strong this afternoon and evening with
gusty winds and hail.

Dense fog has developed across the central third of Lake Michigan
this afternoon. Fog is expected to persist into tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Special weather statement, May 7, 2:12 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
212 PM CDT Tue May 7 2024

WIZ059-060-064-065-071945-
Waukesha WI-Washington WI-Ozaukee WI-Jefferson WI-
212 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OZAUKEE...
WAUKESHA...SOUTHERN WASHINGTON AND EAST CENTRAL JEFFERSON COUNTIES
THROUGH 245 PM CDT...

At 211 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wales, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Waukesha, Menomonee Falls, Mequon, Hartford, Pewaukee, Sussex,
Hartland, Delafield, Jackson, Slinger, Wales, Germantown, Okauchee
Lake, Oconomowoc, Lisbon, Ottawa, Merton, Dousman, North Prairie, and
Lannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4319 8803 4319 8806 4316 8807 4285 8839
      4293 8863 4320 8843 4320 8842 4322 8842
      4339 8829 4323 8799
TIME...MOT...LOC 1911Z 215DEG 29KT 4303 8841

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BOXELL
Special weather statement, May 7, 2:26 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
226 PM CDT Tue May 7 2024

WIZ057-063-072000-
Columbia WI-Dane WI-
226 PM CDT Tue May 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLUMBIA AND
WESTERN DANE COUNTIES THROUGH 300 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm near
Verona, moving north at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Western Madison, Fitchburg, Middleton, Waunakee, Verona, Mount Horeb,
Lake Wisconsin, Deforest, Cross Plains, Lodi, Shorewood Hills, Dane,
Arlington, Merrimac, Pine Bluff, Okee, and Marxville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4297 8972 4333 8971 4336 8967 4336 8965
      4337 8962 4334 8934 4295 8947
TIME...MOT...LOC 1926Z 187DEG 28KT 4304 8959

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

BOXELL
Local storm report, May 7, 2:40 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
240 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     Hail             Sussex                  43.14N 88.22W
05/07/2024  M1.00 Inch       Waukesha           WI   Public

&&

MRC
Local storm report, May 7, 2:43 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
243 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     Tstm Wnd Dmg     Walworth                42.53N 88.60W
05/07/2024                   Walworth           WI   Trained Spotter

            Large tree branch down and leaning power
            pole near intersection of Hwy 67 and County
            Rd B.

&&

MRC
Local storm report, May 7, 2:46 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
246 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     Hail             1 W Pewaukee            43.09N 88.26W
05/07/2024  E1.00 Inch       Waukesha           WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRC
Local storm report, May 7, 3:07 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
307 PM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     Tstm Wnd Dmg     Walworth                42.53N 88.60W
05/07/2024                   Walworth           WI   Emergency Mngr

            Semi rolled over near intersection of Hwy 67
            and US 14. Power lines down in area of
            Walworth and Fontana. Time estimated from
            radar.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:12 PM CDTMarine Dense Fog AdvisoryMKX6 hr
May 7, 2:10 PM CDTTornado WarningMKXRock, Walworth35 min
May 7, 2:12 PM CDTSpecial Weather StatementMKXWaukesha33 min
May 7, 2:26 PM CDTSpecial Weather StatementMKXDane34 min
May 7, 2:33 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth42 min
May 7, 2:41 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington37 min
May 7, 2:48 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth42 min
May 7, 3:06 PM CDTSpecial Marine WarningMKX114 min
May 7, 3:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine22 min
May 7, 6:17 PM CDTSpecial Weather StatementMKXIowa28 min
May 7, 6:32 PM CDTSpecial Weather StatementMKXMarquette28 min
May 7, 6:41 PM CDTSevere Thunderstorm WarningMKXMarquette34 min
May 7, 6:46 PM CDTSpecial Weather StatementMKXRock29 min
May 7, 6:48 PM CDTSpecial Weather StatementMKXDane27 min
May 7, 6:55 PM CDTSpecial Weather StatementMKXLafayette35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.